- Home
- Faculty and Research
- Domínguez Bonilla Óscar
Domínguez Bonilla, Óscar
PhD: Universidad Complutense de Madrid
Biography
Óscar Domínguez is an Assistant Professor on Tenure Track in the Department of Mathematics at CUNEF Universidad. He is also a Ramón y Cajal researcher at CUNEF Universidad. He holds a PhD in Mathematics from Universidad Complutense de Madrid, with Extraordinary Doctoral Award. He has held positions at Universidad Complutense de Madrid (Assistant Professor), Lyon University (postdoc), and University of Coimbra (postdoc). He has been a long-term visiting researcher at CRM-Montreal, INI-Cambridge, and Aix-Marseille Université.
Óscar works in Mathematical Analysis. He is the co-author of more than 20 articles published in high-impact international journals. He received the 2017 Vicent Caselles Prize awarded by the RSME and the BBVA Foundation.
He has extensive teaching experience at various levels in Mathematics.
Education
PhD in Mathematics, Universidad Complutense de Madrid (2016)
Master´s Degree in Advanced Mathematics, Universidad Complutense de Madrid (2012)
Bachelor Degree in Mathematics, Universidad de Santiago de Compostela (2011)
Research Interests
Harmonic Analysis, Partial Differential Equations, Function Spaces, Interpolation Theory
Most relevant publications
Domínguez, Óscar; Tikhonov, Sergey: "Function spaces of logarithmic smoothness: characterizations and embeddings", Memoirs of the American Mathematical Society, 282, 180 pp., 2023.
Domínguez, Óscar; Seeger, Andreas; Street, Brian; Schaftingen, Jean Van; Yung, Po-Lam: "Spaces of Besov-Sobolev type and a problem on nonlinear approximation", Journal of Functional Analysis, 284, 50 pp., 2023.
Domínguez, Óscar; Milman, Mario: "Bourgain-Brezis-Mironescu-Maz'ya-Shaposhnikova limit formulae for fractional Sobolev spaces via interpolation and extrapolation", Calculus of Variations and Partial Differential Equations, 62, 37 pp., 2023.
Domínguez, Óscar; Milman, Mario: "New Brezis-Van Schaftingen-Yung-Sobolev type inequalities connected with maximal inequalities and one parameter families of operators", Advances in Mathematics, 411, 76 pp., 2022.
Domínguez, Óscar; Haroske, Dorothee D.; Tikhonov, Sergey: "Embeddings and characterizations of Lipschitz spaces", Journal de Mathématiques Pures et Appliquées, 144, 69-105 , 2020.